# SDR N6WA2015070702

- Difficulty date: July 7, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 26,939 hours, 18,197 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKS EXCESSIVE.  LUBED CREW ESCAPE HATCH IAW AMM 52-22-00.
